MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? X4 CRT-D; Implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION INOGEN? X4 CRT-D; Implantable cardioverter defibrillator (ICD)
Model Number G148
Medical Device Problem Codes High impedance (1291); Data Problem (3196); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that electrogram (egm) review of this cardiac resynchronization therapy defibrillator (crt-d) showed a flat egm for the non boston scientific left ventricular (lv) lead channel.This device had 44% right ventricular (rv) pacing and 100% lv pacing, and the lv lead was programmed to subthreshold measurement of 0.1v.The lv lead also exhibited intermittently high, out-of-range pace impedance measurements greater than 3,000 ohms, and the patient commented that the lv lead may have dislodged.However, it was unclear why biventricular (biv) was still programmed, while the lv was programmed subthreshold.The previous lv threshold measurement was 5v.This crt-d remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause/resolution and initial reporter contact details.At this time, no further information is available.Should additional information become available this report will be updated.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
INOGEN? X4 CRT-D
Common Device Name
Implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25617526
Report Number2124215-2026-33798
Device Sequence Number9012276
Product Code NIK
UDI-Device Identifier00802526534591
UDI-Public(01)00802526534591(17)170108
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/08/2017
Device Model NumberG148
Device Catalogue NumberG148
Device Lot Number128723
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer06/25/2026
Not provided
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date06/25/2026
09/04/2026
Date Device Manufactured01/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale